# SDR TSAA20191003013

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 46,311 hours, 50,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKED STRAPS AT STA 312 BL 0 AND LBL 14 IAW BOEING 737-300 SRM 53-10-51 REPAIR 4 REV 119.
